# SDR CA970521011

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T10173AB6Q
- Condition: Stone Damage
- Location: Leading Edge
- Part time: 3,924 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER BLADES FOUND DAMAGED FROM GRAVEL - VERY ROUGH - TRIMMED OUT. BALLS FROM BEARINGS SCUFFED AND WERE REPLACED. DE-ICE BRACKETS WERE FOUND CRACKED AND THEY WERE REPLACED.
